# SDR 97ZZZX4619

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1523U
- Make and model: Cessna U206F
- Aircraft serial: U20602234
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 121343316
- Condition: Cracked
- Location: Rt Aft Support
- Part time: 6,804 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING BEFORE RE-INSTALLING ENGINE, FOUND RT REAR ENGINE MOUNT SUPPORT HAD A 1 INCH CRACK.  A REPLACEMENT PART WAS INSTALLED.  AGE WAS PROBABLY THE CAUSE.
